# SDR U2RA202009200001

- Difficulty date: July 30, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B1507310
- Condition: Corroded
- Location: 100
- Part time: 82,338 hours, 13,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53-830-01-01 FOUND KEEL BEAM RT LOWER CHORD HAS HEAVY CORROSION AT STA 1030 VIEWED THROUGH LOWER BELLY ACCESS DOOR 192AR.  REPAIRED PER VT-SAA EA 747-5354-56-A8468 REV A.
